Alert archive / Oklahoma / River Flood Warnings in 2022
River Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 13, 2022, 9:49 AM CDT for Cherokee County, Oklahoma. It took effect at Apr 14, 2022, 3:56 AM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2022, 9:49 AM CDT (14:49 UTC)
- In effect from
- Apr 14, 2022, 3:56 AM CDT
- Expired
- Apr 15, 2022, 4:33 AM CDT
- In force
- 25 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 12.67 ft at Apr 14, 2022, 8:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
889
WGUS44 KTSA 131449
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
949 AM CDT Wed Apr 13 2022
...The National Weather Service in Tulsa OK has issued a Flood
Warning for the following rivers in Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-140300-
/O.NEW.KTSA.FL.W.0002.220415T0000Z-220415T0600Z/
/TALO2.1.ER.220415T0000Z.220415T0000Z.220415T0000Z.NO/
949 AM CDT Wed Apr 13 2022
...FLOOD WARNING IN EFFECT FROM THURSDAY EVENING TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday evening to early Friday morning.
* IMPACTS...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Wednesday the stage was 7.1 feet.
- Forecast...The river is expected to rise to a crest of 11.0
feet tomorrow evening.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$7 follow-up statements
162
WGUS84 KTSA 131848 RRA
FLSTSA
Flood Statement
National Weather Service Tulsa OK
148 PM CDT Wed Apr 13 2022
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-140700-
/O.EXT.KTSA.FL.W.0002.220414T1307Z-220416T0400Z/
/TALO2.1.ER.220414T1307Z.220415T0000Z.220415T2200Z.NO/
148 PM CDT Wed Apr 13 2022
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO LATE FRIDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From Thursday morning to late Friday evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Wednesday the stage was 7.2 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 13.0 feet tomorrow evening. It
will then fall below flood stage Friday afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$640
WGUS84 KTSA 140105
FLSTSA
Flood Statement
National Weather Service Tulsa OK
805 PM CDT Wed Apr 13 2022
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-141315-
/O.EXT.KTSA.FL.W.0002.220414T1013Z-220416T0000Z/
/TALO2.1.ER.220414T1013Z.220415T0000Z.220415T1800Z.NO/
805 PM CDT Wed Apr 13 2022
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO FRIDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From late tonight to Friday evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Wednesday the stage was 7.7 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 13.3 feet tomorrow evening. It
will then fall below flood stage early Friday afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$972
WGUS84 KTSA 140856
FLSTSA
Flood Statement
National Weather Service Tulsa OK
356 AM CDT Thu Apr 14 2022
...The Flood Warning is extended for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Watts affecting Adair and Delaware Counties.
OKC021-142100-
/O.EXT.KTSA.FL.W.0002.220414T0856Z-220416T0000Z/
/TALO2.1.ER.220414T0731Z.220415T0000Z.220415T1800Z.NO/
356 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO TOMORROW
EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...From early this morning to tomorrow evening.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Thursday the stage was 11.4 feet.
- Forecast...The river is expected to rise to a crest of 13.3
feet this evening. It will then fall below flood stage early
tomorrow afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-041-142015-
/O.CON.KTSA.FL.W.0003.000000T0000Z-220414T2006Z/
/WTTO2.1.ER.220414T0513Z.220414T0830Z.220414T1406Z.NO/
356 AM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Watts.
* WHEN...Until late this afternoon.
* IMPACTS...At 13.0 feet, minor flooding occurs from the Arkansas
border to near Fidler's Bend. Extreme turbulence makes the river
unsafe for floating.
At 15.0 feet, minor flooding occurs from the Arkansas border to
near Fidler's Bend. Permanent campgrounds are affected. Extreme
turbulence makes the river unsafe for floating.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Thursday the stage was 14.4 feet.
- Forecast...The river is cresting and will begin falling later
today. It is expected to fall below flood stage by midday
today and remain below flood stage.
- Flood stage is 13.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472
$$
Lacy107
WGUS84 KTSA 141250
FLSTSA
Flood Statement
National Weather Service Tulsa OK
750 AM CDT Thu Apr 14 2022
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
Illinois River near Tahlequah affecting Cherokee County.
OKC001-021-041-150000-
/O.EXT.KTSA.FL.W.0004.000000T0000Z-220415T0000Z/
/CWYO2.1.ER.220414T1800Z.220414T1800Z.220414T1800Z.NO/
750 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Illinois River at Chewey.
* WHEN...Until this evening.
* IMPACTS...At 12.0 feet, minor flooding occurs from near Fidler's
Bend to near Hanging Rock. Road access near the river to
residential homes southeast of Chewey Bridge may be compromised.
Water begins to impact 630 Road east of the Cherokee/Adair County
line. Floating the river is too hazardous due to strong turbulence.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Thursday the stage was 11.2 feet.
- Forecast...The river is expected to rise to a crest of 12.0
feet this afternoon.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487
$$
OKC021-150100-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-220415T2040Z/
/TALO2.1.ER.220414T0731Z.220415T0000Z.220415T1440Z.NO/
750 AM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 7:30 AM CDT Thursday the stage was 12.4 feet.
- Forecast...The river is expected to rise to a crest of 13.3
feet this evening. It will then fall below flood stage late
tomorrow morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$532
WGUS84 KTSA 141841
FLSTSA
Flood Statement
National Weather Service Tulsa OK
141 PM CDT Thu Apr 14 2022
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-150645-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-220415T1551Z/
/TALO2.1.ER.220414T0731Z.220414T1500Z.220415T0951Z.NO/
141 PM CDT Thu Apr 14 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 1:30 PM CDT Thursday the stage was 12.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling and remain below flood
stage.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$607
WGUS84 KTSA 150225
FLSTSA
Flood Statement
National Weather Service Tulsa OK
925 PM CDT Thu Apr 14 2022
...The Flood Warning continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-151430-
/O.CON.KTSA.FL.W.0002.000000T0000Z-220415T1551Z/
/TALO2.1.ER.220414T0731Z.220415T0030Z.220415T0951Z.NO/
925 PM CDT Thu Apr 14 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Illinois River near Tahlequah.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 13.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Access roads east of the Combs
Bridge near Eagles Bluff may be threatened. Extreme turbulence
makes the river too hazardous for floating.
* ADDITIONAL DETAILS...
- At 8:30 PM CDT Thursday the stage was 12.6 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling and remain below flood
stage.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$107
WGUS84 KTSA 150933
FLSTSA
Flood Statement
National Weather Service Tulsa OK
433 AM CDT Fri Apr 15 2022
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
OKC021-151045-
/O.CAN.KTSA.FL.W.0002.000000T0000Z-220415T0933Z/
/TALO2.1.ER.220414T0731Z.220415T0030Z.000000T0000Z.NO/
433 AM CDT Fri Apr 15 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Illinois River near Tahlequah.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Friday the stage was 10.2 feet.
- Forecast...The river will continue to fall, falling below
action stage this afternoon. Additional rainfall this
evening into the overnight hours could cause additional rises
along the Illinois.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
RBDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 13, 6:35 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 13, 6:35 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 635 AM CDT Wed Apr 13 2022 ...New AVIATION... .SHORT TERM... (Today) Issued at 347 AM CDT Wed Apr 13 2022 A cold front has entered northeast Oklahoma early this morning and is approaching the Interstate 44 corridor at this time. Showers and thunderstorms are expected to gradually increase in coverage and intensity over the next few hours, initially behind the boundary, and eventually along and ahead of the boundary after sunrise. Some of these storms will likely be strong to severe, with the greatest severe weather potential being with the storms along and south of the front. The front and all showers and storms should clear the forecast area by mid afternoon. && .LONG TERM... (Tonight through Tuesday) Issued at 347 AM CDT Wed Apr 13 2022 A chilly night is in store tonight, with frost and freeze headlines likely to be needed in many locations. Will let the day shift take a closer look at which areas will need freeze headlines as opposed to frost headlines. A brief warming trend will then take place Thursday through Friday as south winds return. A cold front will sag slowly south across the area Friday night into Saturday, setting the stage for a rather chilly Easter weekend for most locations. A few showers and storms may accompany this front, with some rain chances persisting through the weekend. We will continue to trend high temperatures down over the weekend, and actual values may still end up being several degrees cooler than even this forecast reflects in some places. A warming trend will begin early next week, with temperatures likely to return to near normal levels by the middle of next week. && .AVIATION... (12Z TAFS) Issued at 635 AM CDT Wed Apr 13 2022 A cold front, which will have already passed thru the NE OK terminals, will sweep across the remainder of the region later today. Showers and storms can be expected along and ahead of the front from SE OK up into NW AR with vsbys in the MVFR to even IFR range possible. A period of MVFR cigs can be expected ahead of and just behind fropa, with a brief period of IFR cigs at the far NW AR sites. Gusty south to southwest winds will become gusty northwest winds. TAFs will trend back toward VFR by the end of the day and winds will become light tonight. && .PRELIMINARY POINT TEMPS/POPS... TUL 60 35 70 49 / 70 0 0 0 FSM 71 37 71 46 / 60 0 0 0 MLC 69 36 71 51 / 70 0 0 0 BVO 58 30 69 44 / 30 0 0 0 FYV 63 31 66 44 / 80 0 0 0 BYV 64 33 66 46 / 80 0 0 0 MKO 67 35 70 47 / 80 0 0 0 MIO 56 33 65 44 / 80 0 0 0 F10 65 36 71 49 / 70 0 0 0 HHW 74 39 72 49 / 60 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...05 LONG TERM....05 AVIATION...30
Hazardous weather outlook, Apr 13, 5:15 AM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 515 AM CDT Wed Apr 13 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 515 AM CDT Wed Apr 13 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Northwest Arkansas and Far Eastern Oklahoma. ONSET...Mid Morning. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Northwest Arkansas and Far Eastern Oklahoma. ONSET...Mid Morning. HEAVY RAIN. RISK...Limited. AREA...Southeast of Interstate 44. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Limited. AREA...Mainly West of Highway 75 in Northeast Oklahoma. ONSET...This Afternoon. DISCUSSION... A cold front has entered northeast Oklahoma early this morning and will sweep southeast through the rest of eastern Oklahoma and northwest Arkansas by early afternoon. Showers and a few thunderstorms are beginning to develop along and north of the front, and this activity will continue to increase this morning. Additional showers and storms are expected to develop ahead of the front this morning, and these storms will have the highest severe weather potential. Large hail and damaging winds will be the biggest threats, but a tornado or two will also be possible later this morning into early afternoon across parts of northwest Arkansas and far eastern Oklahoma. Locally heavy rainfall may also result in localized flooding in a few spots. Gusty northwest winds behind the cold front will result in a limited fire danger this afternoon, mainly to the west of Highway 75 in northeast Oklahoma where rainfall amounts this morning will be quite light. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...Thunderstorm Potential. SATURDAY...Thunderstorm Potential...High Wind Potential. SUNDAY...Thunderstorm Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... Another cold front will sag south across the area Friday night and early Saturday. A few thunderstorms may occur near and north of this front late Friday through the weekend. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 13, 8:08 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
808 AM CDT Wed Apr 13 2022
OKZ067-068-070-131345-
Muskogee OK-Cherokee OK-Wagoner OK-
808 AM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of southeastern Wagoner,
central Cherokee and northern Muskogee Counties through 845 AM CDT...
At 808 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Hulbert to 2 miles northwest
of Oktaha. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Muskogee... Tahlequah...
Fort Gibson... Okay...
Hulbert... Braggs...
Eldon... Sequoyah State Park...
Pumpkin Center... Wainwright...
Summit...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3593 9480 3567 9514 3559 9564 3591 9533
3597 9480
TIME...MOT...LOC 1308Z 247DEG 44KT 3590 9510 3560 9550
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 13, 8:30 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
830 AM CDT Wed Apr 13 2022
ARZ001-010-OKZ068>070-072-131415-
Benton AR-Washington AR-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-
830 AM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of southwestern Benton,
northwestern Washington, northwestern Sequoyah, Adair, southeastern
Cherokee and southeastern Muskogee Counties through 915 AM CDT...
At 829 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near West Siloam Springs to 3 miles northeast of
Lake Tenkiller State Park to 2 miles northwest of Warner. Movement
was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Siloam Springs... Stilwell...
Tontitown... Lincoln...
Warner... Westville...
Vian... Gore...
West Siloam Springs... Porum...
Webbers Falls... Watts...
Marble City... Braggs...
Adair State Park... Christie...
Greenleaf State Park... Cincinnati...
Pumpkin Center... Maryetta...
This includes Interstate 40 in Oklahoma between mile markers 274 and
295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3562 9474 3530 9533 3538 9535 3555 9535
3555 9538 3563 9540 3584 9497 3616 9458
3616 9456 3618 9457 3620 9454 3621 9420
TIME...MOT...LOC 1329Z 242DEG 30KT 3616 9459 3565 9501 3551 9534
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 13, 9:09 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM TSTM WND DMG 1 NNE STILWELL 35.82N 94.63W
04/13/2022 ADAIR OK PUBLIC
ROOF TORN OFF METAL BUILDING.
&&
JDSSpecial weather statement, Apr 13, 9:19 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 AM CDT Wed Apr 13 2022
ARZ001-002-010-011-131445-
Carroll AR-Madison AR-Benton AR-Washington AR-
919 AM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of northeastern Benton,
northwestern Madison, Carroll and northern Washington Counties
through 945 AM CDT...
At 918 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms from Eureka Springs to near Springdale, moving east at
50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Berryville...
Eureka Springs... Lowell...
Green Forest... Tontitown...
Bethel Heights... Garfield...
Gateway... Beaver...
Hindsville... Carrollton...
Rudd... Forum...
Hobbs State Park... Clifty...
War Eagle... Urbanette...
This includes Interstate 49 between mile markers 65 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3605 9443 3650 9397 3650 9330 3624 9330
TIME...MOT...LOC 1418Z 257DEG 44KT 3627 9380
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Apr 13, 9:34 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HAIL 3 ENE SONORA 36.18N 94.00W
04/13/2022 E0.88 INCH WASHINGTON AR TRAINED SPOTTER
&&
JDSSpecial weather statement, Apr 13, 9:34 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
934 AM CDT Wed Apr 13 2022
ARZ001-002-010-011-019-020-OKZ072-131500-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
Crawford AR-Sequoyah OK-
934 AM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of northeastern Benton,
Madison, northern Franklin, Crawford, Carroll, Washington and
northeastern Sequoyah Counties through 1000 AM CDT...
At 933 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles north of Urbanette to 4 miles south of
Short. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Fayetteville...
Springdale... Van Buren...
Berryville... Ozark...
Huntsville... Eureka Springs...
Cedarville... Mountainburg...
Natural Dam... Farmington...
Alma... Muldrow...
Roland... Green Forest...
Elkins... West Fork...
Mulberry... Greenland...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 42.
Interstate 40 in Oklahoma between mile markers 314 and 315, and
between mile markers 324 and 328.
Interstate 540 between mile markers 1 and 4.
Interstate 49 between mile markers 22 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3588 9352 3576 9352 3577 9370
3548 9371 3542 9435 3545 9441 3542 9443
3539 9471 3564 9453 3564 9447 3570 9448
3650 9390 3650 9330 3612 9330
TIME...MOT...LOC 1433Z 252DEG 42KT 3648 9351 3551 9447
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:41 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 34 min |
| Apr 13, 7:15 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 45 min |
| Apr 13, 7:16 AM CDT | Special Weather Statement | TSA | Adair | 44 min |
| Apr 13, 7:38 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 4 hr |
| Apr 13, 7:55 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 50 min |
| Apr 13, 8:00 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 4 hr |
| Apr 13, 8:05 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 13, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| Apr 13, 8:30 AM CDT | Special Weather Statement | TSA | Adair, Muskogee | 45 min |
| Apr 13, 9:04 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 41 min |
| Apr 13, 9:21 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee | 3 hr |
| Apr 13, 9:49 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| Apr 13, 9:49 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 4 hr |
| Apr 13, 1:50 PM CDT | River Flood Warning | TSA | Adair, Delaware | 18 hr |
| Apr 13, 1:51 PM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 24 hr |
| Apr 13, 2:41 PM CDT | Frost Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 18 hr |
| Apr 13, 2:41 PM CDT | Freeze Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 7 more | 18 hr |
Nearby
River Flood Warnings in Oklahoma, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.